# SDR DALA2016022401588

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LFEC INSPECTION OF FWD OUTER CHORD.  FUSELAGE, BS 1809.5 BULKHEAD, LT FWD OUTER CHORD CRACK AND REPAIRED IAW ERA 534310-14.
